Self-duality conditions for spin systems defined on a new class of non-abelian solvable finite groups

R. Casalbuoni, V. Rittenberg, S. Yankielowicz

Research output: Contribution to journalArticlepeer-review

Abstract

A new class of finite non-abelian groups is presented. We work out explicitly the conditions under which the corresponding spin systems are self-dual.

Original languageEnglish
Pages (from-to)139-155
Number of pages17
JournalNuclear Physics B
Volume170
Issue number1
DOIs
StatePublished - 1980
Externally publishedYes

Cite this